# SDR HNAA2011121600427

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 48,291 hours, 53,227 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Trim
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE POWER LEVER LAGS DURING TAKEOFF AND IN CRUISE.  GROUND RAN ACFT, RETRIMMED ENGINES, OK FOR CONTINUED SERVICE.
